# SDR ASAA1058234

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 5,889 hours, 1,741 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 64311052
- Condition: Obstructed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STARTED APU NORMALLY, WAITED APPROX 30 TO 60 SECONDS TO CONNECT APU GEN, IMMEDIATELY AFTER CONNECTING APU GEN IT DROPPED OFF LINE & APU AUTO SHUTDOWN W/APU FAULT LIGHT ILLUMINATED.  STARTED APU RUN FOR ABOUT 60 SEC NORMALLY THEN AUTO SHUT DOWN WITH FAULT LIGHT AND CDU MESS 49 94299 STARTER GEN SHOWS OIL FILTER CLOGGED.  CHECK MAG DRAIN PLUG (CHIP DET), NO FOD NOTED.  REF AMM 49 91 81 REPLACED STARTER GENERATOR FILTER ELEMENT REF AMM 49 91 12.  REPLACED OIL FILTER INDICATOR (PRESSURE SWITCH) OPS CHECK OK NO LEAKAGE NOTED ON APU RUN REF AMM 49 91 13.
